# SDR SWAA2015110945928

- Difficulty date: October 1, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 61,709 hours, 49,104 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545819
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WW BELOW FWD LT PRESS PANEL, CUT OUT CRACKED AT FASTENERS, BETWEEN BS 245. 7 - 246.7.  REPAIRED CUT OUT IAW EA & ER.
